It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Normal Cholesterol? Take This.....Doctor's Orders!

page: 2
2
<< 1   >>

log in

join
share:

posted on Dec, 20 2009 @ 08:12 AM
link   
I'm so leary of new drugs also, mainly because I believe the drug companies cheat anyway they can on the clinical studies, and the FDA permits them to go ahead and market them anyway. I firmly believe that, and read about too many litigations to believe any differently.

But we also know, that what harms/damages one person, might be helpful and effective for another. What helps the other person, might damage another. We can be so different when it comes to side effects.

I think the "trick" is, to try something new (if you assess you need it badly enough), and then discontinue it immediately at the first sign of trouble.

I've seen the demise of so many people through medications. It snowballs, and one drug leads to another, and it's a downward spiral.

But thanks for the information. I'm not there yet, with meds. Not needing anything except synthroid for underactive thyroid, and no side effects from that, been on it for years.

It scares me. What they are willing to do to us. For money.




posted on Dec, 20 2009 @ 09:10 AM
link   
reply to post by ladyinwaiting
 


NO only that but then if you get a doctor that is in the pockets of big pharma they will make you feel that is all in your head if you are a woman and that you have some problems with depression.

And that is another thing that is not related with statin drugs but related with my blood pressure, I was given a beta blocker, along with the calcium blocker I was taken that I actually didn't need it.

The beta blocker gave me a very devastating side effect, me a happy persona and full of life became into a deep depression within just two weeks also of taking the beta blocker, (seems that drugs bad side effect interactions with my body happen very quickly no more than two weeks) I became depressed for the first time in my life, we tend to say "we are depress" when something is bothering us, but the actually "depression" is like never before I have known, "the moods, the sense of gloom, the loneliness and death wishes" when I said I am not that type of person I am no kidding, so I ran to the doctor and told him what I was experiencing, so what he did, he told me that it was not the beta blocker and that I needed a antidepressant . . .

I snap there and told him that he may be a doctor but that I knew my body more than he did, took myself off the beta blocker (that actually increased my blood pressure) and in one week the symptom of depression were gone.

I found out later that I was not the only one and that the generic kind was the one causing the problems.

BTW I also lost 14 pounds in those two weeks, because I could not sleep and eat.

I took myself from the calcium blocker that has been know to kill people with hart attacks and is been banned in Europe.

Now I am on Tekturna and so far no side effects because is not generic, I lost 24 pounds and taking supplements and herbs that eventually will get me off that blood pressure pill also.

So as people can see doctors no always know best but rather keep pushing pills to anybody that will take them regardless of side effects.

Because for big pharma one pill fit all and those that are plague by side effects are oddities.



posted on Dec, 20 2009 @ 10:27 AM
link   
reply to post by marg6043
 


I find this so troubling. I really do. At times I want to believe that physicians are not intentionally doing this....they only know what is published by the pharm companies, and what they are told in the tete a tete interviews.

BUT when my doctor retired, a younger guy right out of med school took his place in the practice, and I decided to try him. He prescribed a medication for me that I took for four months, then self-discontinued it due to a side effect of profound exhaustion.

After 72 hours of being off the medication I was thrown into an enormous "discontinuation syndrome". At that time the pharma knew there was a withdrawal syndrome, but had not published it. I later learned the clinical study was supposed to be eight months on 80 people, but when I read the clinical trial, they had only tested it for four months on 40 people (in a third world country). (But see, the FDA permitted them to market it anyway, even with the evident inadequate trial). It was Glaxco-Smith-Kline if anyone is interested. Now, is Glaxco-Welcome or something.

Anyway, when I went to see my "new" doctor in full blown withdrawal, he got out his little pocket computer, then told me "No, there is no withdrawal syndome associated with this". THEN. He patted me on the back and said "we need to write you up in a journal". The condescension and arrogance was...infuriating.

I enlisted some friends and we got on the computer and printed out the pending class action suit, the pages of people having the same symptoms as me, which amounted to around 100 pages. I then took these to his office in a file and had a nurse put it on his desk. Arrogant little twit.
The withdrawal symptoms lasted 120 days. I logged it.

I didn't go back to him due to his arrogance, and refusal to take me seriously. But since, I've told myself it was the drug company misleading doctor's, that most of them are not intentionally trying to hurt us.

Now, with that medication it is clearly marked that you must "taper off", and the withdrawal syndrome is clearly stated on their web site.

And having a physician who wants to prescribe a second..and third...medication to mask/deal with the side effects is just as bad. I'm not going to play that game either Marg.


Sorry for this. It is my one true "rant" in life. Don't get me started on what they do to children.



posted on Dec, 20 2009 @ 11:15 AM
link   
reply to post by ladyinwaiting
 


I know your pain, beta blockers are one of the worst drugs to get off suddenly, it can cause mass hart attack, if the medication is in a pill you have better chances to get off with no problems, as you just start dividing the pill and going off gradually until is not pill left.

Thankfully the only reaction I got from the beta blocker was lower blood pressure and the depression gone.

The calcium is not as bad, I just stop taking it and no side effects after almost three years of been on it.

Anti depressants withdraws are very nasty and hard to avoid, that is why if I can I will stay away from them as much as I can.

Sorry to hear your ordeal with withdraw on medications.



posted on Dec, 20 2009 @ 11:49 AM
link   

Originally posted by DevolutionEvolvd
Since inflammation is a serious risk, what kind of lifestyle and foods are anti-inflammatory?


Here is website I use. It gives all the nutritional information on almost any food...including "inflammation factor"

www.nutritiondata.com...

Enjoy!



new topics

top topics
 
2
<< 1   >>

log in

join